# SDR MALA975890

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- Aircraft serial: 048
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFER TAKEOFF, THE LEFT ENGINE TORQUE SURGED TO 120 PERCENT, ALL ENGINE GAUGES APPEARED TO BE NORMAL.  AS A PRECAUTIONARY SHUTDOWN ENGINE.  AIRCRAFT RETURNED TO ATY.  MAINTENANCE REPLACED THE LEFT ENGINE, ALL CHECKS GOOD.
